Skip to Main content Skip to Navigation


...
hal-00784166v2  Journal articles
Nicolas ChampagnatPierre-Emmanuel JabinSylvie Méléard. Adaptation in a stochastic multi-resources chemostat model
Journal de Mathématiques Pures et Appliquées, Elsevier, 2014, 101 (6), pp.755-788. ⟨10.1016/j.matpur.2013.10.003⟩
hal-00954842v1  Books
Denis TalayCarl Graham. Stochastic Simulation and Monte Carlo Methods. Mathematical Foundations of Stochastic Simulation.
Springer, 68, pp.268, 2013, Stochastic Modelling and Applied Probability, 978-3-642-39363-1
...
hal-01644270v2  Journal articles
Antoine LejayLionel LenôtreGéraldine Pichot. Analytic expressions of the solutions of advection-diffusion problems in 1D with discontinuous coefficients
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2019, 79 (5), pp.1823-1849. ⟨10.1137/18M1164500⟩
...
hal-01943863v1  Journal articles
Jocelyne Bion-NadalDenis Talay. On a Wasserstein-type distance between solutions to stochastic differential equations
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2019, 29 (3), pp.1609-1639. ⟨10.1214/18-AAP1423⟩
...
hal-01429545v1  Journal articles
Julien ClaisseDenis TalayXiaolu Tan. A Pseudo-Markov Property for Controlled Diffusion Processes
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (2), pp.1017 - 1029. ⟨10.1137/151004252⟩
...
hal-01673332v6  Journal articles
Milica TomasevicDenis Talay. A new McKean-Vlasov stochastic interpretation of the parabolic-parabolic Keller-Segel model: The one-dimensional case
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2020, 26 (2), pp.1323-1353. ⟨10.3150/19-BEJ1158⟩
...
hal-01349663v1  Journal articles
Nicolas ChampagnatJulien Claisse. On the link between infinite horizon control and quasi-stationary distributions
Stochastic Processes and their Applications, Elsevier, 2019, 129 (3), pp.771-798. ⟨10.1016/j.spa.2018.03.018⟩
...
hal-00736036v2  Journal articles
Nicolas ChampagnatAmaury LambertMathieu Richard. Birth and death processes with neutral mutations
International Journal of Stochastic Analysis, Hindawi, 2012, 2012, Article ID 569081, 20 p. ⟨10.1155/2012/569081⟩
...
hal-01514977v2  Journal articles
Camille CoronSylvie MéléardDenis Villemonais. Impact of demography on extinction/fixation events
Journal of Mathematical Biology, Springer Verlag (Germany), 2019, 78 (3), pp.549-577. ⟨10.1007/s00285-018-1283-1⟩
...
hal-01371591v2  Journal articles
Bertrand CloezCoralie Fritsch. Gaussian approximations for chemostat models in finite and infinite dimensions
Journal of Mathematical Biology, Springer Verlag (Germany), 2017, 75 (4), pp.805-843. ⟨10.1007/s00285-017-1097-6⟩
...
hal-01900609v1  Conference papers
Antoine LejayGéraldine PichotLionel Lenôtre. Diffusion processes in discontinuous media: numerical algorithms and benchmark tests
Workshop Validation approaches for multiscale porous media models., Jul 2018, Nottingham, United Kingdom